MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VA-LCP PROX TIBIA PLATE LARGE BEND/14H/237MM/RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VA-LCP PROX TIBIA PLATE LARGE BEND/14H/237MM/RIGHT; PLATE, FIXATION, BONE
Model Number 02.127.360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Irritation (1941); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Patient identifier listed as (b)(6); patient age and weight unavailable for reporting it is unknown when irritation began implant date is unknown device is not expected to return for investigation patient code is for additional medical intervention required.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had to undergo a revision surgery on (b)(6) 2018, for removal of a plate and screws implanted on an unknown date.The patient wanted the plate and the screws to be removed as the plate was sticking out of the patient's skin.The implants were removed intact.Nothing was implanted back in the patient.The surgery was completed without any delay and the patient was stable after the surgery.This is report 1 of 2 for (b)(4).

Brand Name
3.5MM VA-LCP PROX TIBIA PLATE LARGE BEND/14H/237MM/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7433673
Report Number2939274-2018-51725
Device Sequence Number1476338
Product Code HRS
UDI-Device Identifier10886982044006
UDI-Public(01)10886982044006
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K120689
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.127.360
Device Catalogue Number02.127.360
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2018
Initial Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;